Thread: Liver help..
09-23-2005, 05:03 PM #1Associate Member
- Join Date
- May 2005
Im one of the few who gets acne and hairloss during cycles..Im into my 2nd month of the accutane..Best thing I ever did..Working very well..I have been off the juice for 8 months and starting a cycle in 2 weeks..Just test/eq cycle..I just got some propecia to stop the hair loss..Well i just read it is heavy on the liver..So is there anyway aorund this..Can I just hit the LIV 52 very hard and get my bloodwork done every month and if anything is wrong discontinue the use of the propecia...Or should i not even **** with the propecia during this cycle..
09-23-2005, 05:37 PM #2
Your best bet would be to talk to a doctor about this. Accutane is very hard and propecia will also put stress on your liver as well. That would be my best answer for you.
09-23-2005, 05:56 PM #3
Just keep everything short bro. Then take milk thistle, liv52, and liver detox. Remember stuff that is liver toxic also messes up your cholesterol, which then can mess up your heart. You dont want to hurt your liver bro, best of luck
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)